# SDR DALA2024030102897

- Difficulty date: February 26, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 140,031 hours, 20,203 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: UNKNOWN
- Condition: Unknown
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 2L DOOR AT THE FWD FLIGHT ATT PANEL DOES NOT INDICATE ARMED. DOOR INDICATION AT THE DOOR NORMAL CONFIRMED ARMED. CORRECTIVE ACTION: R/R L2 LIGHT SWITCH ON FAP PER B767-200/300 WDM 52-73-01. OPS CHK NML PER B767 AMM 52-73. MEL + PLACARD RMVD. NO (M) PROCEDURES. (0219860)
